advertisement
Question
Posted by: Nadine | 2010/02/23

Mirena &  Slimming

Can slimming treatments combined with heat pads have any effect what soever on the Mirena?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Nadine
No, it shouldn't. Quick and substantial weight loss however can interfere with your hormonal levels causing breakthrough bleeds.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/02/23

Dear Nadine
No, it shouldn't. Quick and substantial weight loss however can interfere with your hormonal levels causing breakthrough bleeds.
dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement